Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 138, NWS Goodland, KS

June 26, 2011Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 26, 2011, 11:25 PM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Rawlins County, Kansas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 11:25 PM MDT (05:25 UTC)
Expired
Jun 27, 2011, 12:30 AM MDT
In force
65 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 106 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 12:30 AM MDTHAIL 0.88Benkelman, NEESTIMATED TIME OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2662 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS53 KGLD 270525
SVRGLD
KSC023-153-NEC057-087-145-270630-
/O.NEW.KGLD.SV.W.0138.110627T0525Z-110627T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1225 AM CDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
  NORTHWESTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
  SOUTHEASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
  HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 130 AM CDT/1230 AM MDT/

* AT 1224 AM CDT/1124 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PALISADE TO MAX TO
  PARKS...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALISADE...BENKELMAN...MAX...STRATTON NE...TRENTON...CULBERTSON AND
  MCCOOK.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 15 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4012 10064 3994 10104 3994 10199 4036 10124
      4035 10025
TIME...MOT...LOC 0526Z 273DEG 29KT 4037 10109 4016 10143
          3998 10177
WIND...HAIL 60MPH 1.00IN
$$

THEDE
3 follow-up statements
107 
WWUS53 KGLD 270542
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1142 PM MDT SUN JUN 26 2011

KSC023-153-NEC057-087-145-270630-
/O.CON.KGLD.SV.W.0138.000000T0000Z-110627T0630Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-RED WILLOW NE-
1242 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RED WILLOW...HITCHCOCK...SOUTHEASTERN DUNDY...NORTHERN CHEYENNE AND
NORTHWESTERN RAWLINS COUNTIES UNTIL 130 AM CDT/1230 AM MDT/...

AT 1241 AM CDT/1141 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES EAST OF PALISADE TO
6 MILES NORTHEAST OF MAX TO 5 MILES SOUTH OF PARKS...AND WAS MOVING
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAX...STRATTON NE...TRENTON...CULBERTSON AND MCCOOK.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 14 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4013 10062 3995 10104 3994 10198 4019 10154
      4025 10144 4036 10124 4035 10025
TIME...MOT...LOC 0543Z 273DEG 29KT 4036 10091 4018 10132
          3997 10169
WIND...HAIL 60MPH 1.00IN
$$

THEDE
057 
WWUS53 KGLD 270601
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1201 AM MDT MON JUN 27 2011

KSC023-153-NEC057-087-145-270630-
/O.CON.KGLD.SV.W.0138.000000T0000Z-110627T0630Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-RED WILLOW NE-
101 AM CDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RED WILLOW...HITCHCOCK...SOUTHEASTERN DUNDY...NORTHERN CHEYENNE AND
NORTHWESTERN RAWLINS COUNTIES UNTIL 130 AM CDT/1230 AM MDT/...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CULBERTSON TO
STRATTON NE TO 6 MILES SOUTH OF BENKELMAN...AND WAS MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  TRENTON...CULBERTSON AND MCCOOK.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 14 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

&&

LAT...LON 4013 10062 3995 10104 3994 10198 4019 10154
      4025 10144 4036 10124 4035 10025
TIME...MOT...LOC 0601Z 273DEG 29KT 4036 10085 4017 10113
          3996 10150
WIND...HAIL 60MPH 1.00IN
$$

THEDE
732 
WWUS53 KGLD 270627
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1227 AM MDT MON JUN 27 2011

KSC023-153-NEC057-087-145-270637-
/O.EXP.KGLD.SV.W.0138.000000T0000Z-110627T0630Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-RED WILLOW NE-
127 AM CDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RED WILLOW...
HITCHCOCK...SOUTHEASTERN DUNDY...NORTHERN CHEYENNE AND NORTHWESTERN
RAWLINS COUNTIES WILL EXPIRE AT 1230 AM MDT/130 AM CDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.

LAT...LON 4013 10062 3995 10104 3994 10198 4019 10154
      4025 10144 4036 10124 4035 10025
TIME...MOT...LOC 0627Z 273DEG 29KT 4035 10058 4016 10086
          3995 10123
$$

THEDE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:00 PM MDT, 25 minutes earlier.

Area forecast discussion, Jun 26, 11:00 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1100 PM MDT SUN JUN 26 2011

.UPDATE...
830 PM MDT SUN JUN 26 2011

POSSIBLY OUTFLOW ENHANCED COLD FRONT JUST ABOUT IN FAR NORTHEAST
COLORADO WITH A SOUTHEAST MOVEMENT OF 30-35 KTS. THIS WOULD BRING IT
INTO THE FAR NORTHWEST CORNER OF THE AREA BY 0330-0400Z...SIMILAR TO
THE LATEST RUC WIND FORECAST. A BRIEF PERIOD OF WIND GUSTS TO 35 MPH
POSSIBLE. THE FRONT WILL CONTINUE MOVING SOUTH OVERNIGHT WITH GUSTY
NORTH TO NORTHWEST WINDS BEHIND IT.

HAVE ADJUSTED ALL PARAMETERS TONIGHT THROUGH MONDAY. RICH LOW LEVEL
MOISTURE CONTINUES TO INCREASE ON EAST/NORTHEAST WINDS. STRATUS
EXPECTED TO DEVELOP BY MIDNIGHT AND CONTINUE THROUGH EARLY MORNING.
HAVE UPPED CLOUD GRIDS AND TEMP/DEWPOINT GRIDS ACCORDINGLY.

AS FOR PRECIPITATION CHANCES...COMBINATION OF INSTABILITY/PROXIMITY
TO LEFT FRONT QUAD OF UPPER JET AND BETTER MOISTURE DRIVING
THUNDERSTORMS TO OUR NORTH. A WEAKER JET SHOULD MOVE IN TO SOUTHWEST
KANSAS BY MIDNIGHT FAVORING AREAS NORTH OF THE INTERSTATE FOR
PRECIPITATION CHANCES WHICH WILL ALSO BE NEAR THE FRONTAL BOUNDARY.
ADJUSTED POPS UP JUST A BIT IN THESE AREAS. SEVERE STORMS POSSIBLE.

FOR MONDAY REMOVED DAYTIME PRECIPITATION CHANCES GIVEN DOWNWARD
MOTION AND LACK OF MOISTURE/INSTABILITY. IT WILL BE BREEZY TO WINDY
FROM THE NORTH/NORTHWEST.

007

&&

.SHORT TERM (TONIGHT-TUESDAY)...
233 PM MDT SUN JUN 26 2011

CURRENT VISIBLE SATELLITE SHOWS CLEAR SKIES OVER MOST OF THE
SOUTHERN CONUS DUE TO A HIGH PRESSURE OVERHEAD.  FURTHER NORTH IN
NORTHERN NEBRASKA THUNDERSTORMS WERE MOVING SOUTHEAST AHEAD OF AN
UPPER LEVEL SHORT WAVE TROUGH OVER WYOMING AND WESTERN NEBRASKA.

TONIGHT A COLD FRONT AND ASSOCIATED UPPER LEVEL SHORT WAVE TROUGH
WILL MOVE THROUGH THE CWA DURING THE EVENING AND OVERNIGHT HOURS.
BEHIND THE FRONT THE ENVIRONMENT WILL BECOME MORE MOIST.  THE BEST
LIFTING LOOKS TO BE ALONG AND JUST BEHIND THE FRONT.  MUCAPE VALUES
ARE IN EXCESS OF 5000J/KG AHEAD OF THE FRONT.  HOWEVER WARM 700MB
TEMPERATURES WILL CREATE STRONG INHIBITION AS THE FRONT MOVES
THROUGH.  THE 700MB TEMPERATURES COOL BEHIND THE FRONT BUT BY THIS
TIME THE BEST LIFTING IS ALREADY PAST.  THE BIG QUESTION OVERNIGHT
WILL BE IF THE FRONT AND 700MB SHORT WAVE TROUGH WILL BE ABLE TO
OVERCOME THE INHIBITION AS THE FRONT MOVES THROUGH AND WILL THERE BE
ENOUGH LIFTING BEHIND THE FRONT FOR THE SHORT WAVE TROUGH TO TAKE
ADVANTAGE OF THE MOIST ENVIRONMENT AND CAPE AVAILABLE.  ANOTHER
CONCERN IS THE DEPTH OF THE MOISTURE.  CURRENT POINT SOUNDINGS SHOW
THE ENVIRONMENT SATURATED UP TO AROUND 700MB BEHIND THE FRONT BUT
LITTLE CHANGE IN REGARD TO THE MOISTURE ABOVE THAT LEVEL. IF
THERE IS NOT MUCH LIFTING BEHIND THE FRONT THAT TAPS INTO THIS
MOISTURE OR IF THE MOISTURE IS NOT AS DEEP AS FORECAST...STORMS
WILL LIKELY BE CONFINED TO FORMING ALONG THE FRONT. HOWEVER IF
STORMS ARE ABLE TO FORM BEHIND THE FRONT THEY WILL LIKELY BE
ELEVATED...WHICH WOULD CAUSE THE INHIBITION TO HAVE LESS OF AN
EFFECT ON THE STORMS. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN
THREAT WITH THE STRONGER STORMS. HOWEVER A TORNADO CANNOT BE RULED
OUT AS THE FRONT MOVES THROUGH.

MONDAY HAVE SLIGHT CHANCES FOR THE FAR EASTERN CWA DURING THE
MORNING IN CASE SOME CONVECTION LINGERS BEHIND THE EXITING SHORT
WAVE TROUGH.  THE MORNING HOURS WILL BE WINDY AS THE TIGHT PRESSURE
GRADIENT FROM THE COLD FRONT REMAINS OVER THE AREA.  THE WIND SHOULD
BE BELOW ADVISORY CRITERIA.  THE WINDS WILL SLACKEN DURING THE
AFTERNOON. DURING THE LATE AFTERNOON HAVE SLIGHT CHANCES OVER
EASTERN COLORADO AS THE CAPE AND MOISTURE PROFILE IMPROVE AHEAD OF
THE NEXT SHORT WAVE TROUGH. DURING THE EVENING AND OVERNIGHT HOURS
A SHORTWAVE TROUGH WILL MOVE INTO THE CWA. MODELS HAVE THE BEST
LIFTING AND MOISTURE ROUGHLY ALONG AND SOUTH OF I-70. AS THE
TROUGH MOVES THROUGH CHANCES WILL MOVE EAST OVERNIGHT.
TEMPERATURES WILL BE NEAR TO BELOW NORMAL THANKS TO THE COLD
FRONT FROM SUNDAY NIGHT.

TUESDAY HAVE SLIGHT CHANCES ACROSS THE SOUTHEAST HALF OF THE CWA AS
THERE IS STILL ADEQUATE MOISTURE AND SOME INSTABILITY IN PLACE
DURING THE MORNING.  ALSO A MINOR SHORT WAVE TROUGH MOVING THROUGH
MAY BE ENOUGH TO SUSTAIN THE CONVECTION FROM THE PREVIOUS NIGHT
THROUGH THE MORNING HOURS.  THE AFTERNOON WILL BE WINDY OVER THE
WESTERN HALF OF THE CWA AS A TIGHT PRESSURE GRADIENT SETS UP AHEAD
OF A SURFACE TROUGH MOVING OUT OF EASTERN COLORADO.  DURING THE
EVENING AND OVERNIGHT HOURS ANOTHER UPPER LEVEL SHORT WAVE TROUGH
MOVES OVER THE CWA. POINT SOUNDINGS SHOW SOME MOISTURE TO WORK
WITH...HOWEVER THERE MAY NOT BE ENOUGH WHERE THE BEST LIFT IS
LOCATED. DURING THE EVENING A SURFACE TROUGH MOVES OUT OF EASTERN
COLORADO...BRINGING DRY AIR WITH IT. THIS MAY HELP SERVE AS A
FOCUS FOR CONVECTION. TEMPERATURES WILL BE NEAR TO ABOVE NORMAL.

.LONG TERM (WEDNESDAY-SUNDAY)...
233 PM MDT SUN JUN 26 2011

MODELS HAVE PUSHED THE UPPER LEVEL HIGH PRESSURE OVER THE SOUTHERN
CONUS FARTHER NORTH DURING THIS PERIOD.  AS A RESULT THE SHORT WAVE
TROUGH THAT WILL MOVE THROUGH THE CWA THURSDAY NIGHT MAY NOT BE AS
STRONG AS PREVIOUSLY THOUGHT.  MODEL SOUNDINGS SHOW A DRY
ENVIRONMENT IN PLACE...BUT HAVE KEPT CHANCES MENTIONED AS LIFTING
FROM THE UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WITH HELP FROM
THE 850MB JET MAY PRODUCE A THUNDERSTORM OR TWO.  OTHERWISE THERE
MAY BE A POSSIBILITY FOR THUNDERSTORMS FRIDAY NIGHT ALONG THE
FRONT.  HOWEVER MODELS ARE STILL HAVING TROUBLE DECIDING WHERE THE
FRONT WILL BE...WHETHER IT WILL REMAIN SOUTH OF THE CWA OR RETREAT
TO THE NORTHERN CWA.  WITH THIS IN MIND WILL KEEP CHANCES OUT FOR
NOW.  TEMPERATURES WILL BE ABOVE NORMAL...WITH HIGHS NEAR TO ABOVE
100 DEGREES.

JTL
&&

.AVIATION...
1100 PM MDT SUN JUN 26 2011

FOR THE 06Z TAFS...THUNDERSTORMS ARE POSSIBLE TONIGHT...WITH BETTER
CHANCES AT KMCK THAN KGLD THROUGH 09Z OR SO. HAVE INCLUDED CB AT
KMCK...AS CAP HAS BEEN DECREASING NEAR THE TERMINAL BUT IS STILL
PRESENT. A FRONT WILL PASS THROUGH THE TERMINALS AFTER 06Z
TONIGHT...CAUSING WINDS TO SHIFT TO NORTHERLY AND BECOME GUSTY. IFR
CEILINGS ARE ALSO EXPECTED BEHIND THE FRONT. MODELS SUGGEST THAT
VISIBILITIES WILL DECREASE AS CEILINGS LOWER...BUT ANY FOG WOULD
NEED TO BE ADVECTION FOG DUE TO THE GUSTY WINDS. DEW POINTS SHOULD
BE DECREASING AS AIR MOVES IN FROM THE NORTH...THOUGH THERE MAY BE A
BRIEF PERIOD FOR REDUCED VIS BEFORE DEW POINTS BEGIN DECREASING. IFR
CEILINGS WILL SCATTER AS THE FRONT MOVES FURTHER AWAY AND MIXING
INCREASES DURING THE DAYTIME. WINDS WILL ALSO DECREASE AS THE FRONT
MOVES AWAY.

CJS/007
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 26, 6:45 PM MDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT SUN JUN 26 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
249 PM MDT SUN JUN 26 2011 /349 PM CDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS AROUND OR
SHORTLY AFTER MIDNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. THE
BEST CHANCE FOR SEVERE THUNDERSTORMS WILL GENERALLY ALONG AND NORTH
OF INTERSTATE 70. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT THROUGH TUESDAY
NIGHT...AND AGAIN THURSDAY AND THURSDAY NIGHT. THEY WILL BE MOST
NUMEROUS IN THE EVENING HOURS. WHILE NO WIDESPREAD SEVERE WEATHER
EPISODES ARE EXPECTED...AN ISOLATED STRONG STORM OR TWO CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT.

007

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 12:28 AM MDTSevere Thunderstorm WarningGLDDundy42 min
Jun 27, 12:31 AM MDTFlash Flood WarningGLDDundy5 hr
Jun 27, 12:39 AM MDTSpecial Weather StatementGLDHitchcock36 min
Jun 27, 12:43 AM MDTSevere Thunderstorm WarningGLDHitchcock47 min
Jun 27, 1:34 AM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow41 min
Jun 27, 1:30 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins45 min
Jun 27, 2:04 AM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins41 min
Jun 27, 2:08 AM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins21 min
Jun 27, 2:40 AM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas38 min
Jun 27, 3:13 AM MDTWind AdvisoryGLDGove, Graham, Logan, Sheridan, Wichita5 hr
Jun 27, 3:23 AM MDTSpecial Weather StatementGLDDecatur22 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.